MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 3MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92126
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bacterial Infection (1735); Cellulitis (1768); Purulent Discharge (1812)
Date of Event 05/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on may 17, 2018, (b)(4).
 
Event or Problem Description
Per the clinic, the patient developed cellulitis at the implant site and was treated with antibiotics (type not reported) on (b)(6) 2015.On (b)(6) 2015, the patient experienced skin overgrowth at the implant site.Subsequently, a biopsy punch was performed in order to expose the implant.On (b)(6) 2016, the patient experienced an infection at the implant site, and was treated with oral antibiotics; however, the issue reoccurred, and the patient presented once more to clinic on (b)(6) 2016, with infection.The patient was treated with another course of oral antibiotics.

Brand Name
BIA300 IMPLANT 3MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7521086
Report Number6000034-2018-01138
Device Sequence Number19192065
Product Code LXB
UDI-Device Identifier09321502019514
UDI-Public(01)09321502019514(10)91160(17)160630
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Audiologist
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2016
Device Model Number92126
Device Catalogue Number92126
Device Lot Number91160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR